On the spectral synthesis problem for (n-l)-dimensional subsets of$R$^{$n$},$n$≥2

Yngve Domar Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332334

Arkiv for Matematik, 9, (1), 23-37, 1970.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 280 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{yngve1970on,
  title={On the spectral synthesis problem for (n-l)-dimensional subsets of$R$^{$n$},$n$≥2},
  author={Yngve Domar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446161158143},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={23-37},
  year={1970},
}
Yngve Domar. On the spectral synthesis problem for (n-l)-dimensional subsets of$R$^{$n$},$n$≥2. 1970. Vol. 9. In Arkiv for Matematik. pp.23-37. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446161158143.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved